New York, 2013

Flooding in New York, June 28, 2013

June 28, 2013 · NWS BUF · 2 events in 2 counties and zones

A complex area of low pressure lifted across New York and then stalled near Quebec. The low brought periods of rain with embedded heavier showers and thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$950,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

A complex area of low pressure lifted across New York and then stalled near Quebec. The low brought periods of rain with embedded heavier showers and thunderstorms. A nearly stationary boundary lying east-west across Niagara County was the focus for persistent heavy storms during the afternoon. Rain began shortly after noon and continued through eight in the evening. The heaviest rain fell during the two-period between one and three. Rainfall amounts across the southern half of the county totaled one to two inches however the City of Lockport and the southeast corner of the county received around five inches of rain. The city’s sewer and water treatment plant were overwhelmed by the water. Normally treating about seven million gallons a day, the plant treated more than 90 million gallons. In some locations, the force of the water going through the system blew covers off the manholes. Many city streets were damaged with pavement being completely washed away in some locations. Over 600 homes and dozens of small businesses were affected in Lockport. The heavy rain extended into northern Erie County where numerous roads were also flooded. Major arteries including Maple and Niagara Falls Boulevard were inundated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 28, 1:20 PM EST, 40 minutes earlier.

Area forecast discussion, Jun 28, 1:20 PM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
220 PM EDT FRI JUN 28 2013

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN NEW YORK WILL SLOWLY LIFT INTO QUEBEC.
THE SYSTEM WILL MAINTAIN UNSETTLED CONDITIONS ACROSS THE REGION
WITH THE THREAT FOR SHOWERS AND PERHAPS A THUNDERSTORM THROUGH
THE WEEKEND...HOWEVER SHOWERS WILL BECOME INCREASINGLY MORE
SCATTERED AS THE WEEKEND WEARS ON.

&&

.NEAR TERM /THROUGH SATURDAY/...
FLOOD POTENTIAL CONTINUES ACROSS THE REGION THIS AFTERNOON WITH
WATCHES CONTINUING THROUGH THIS EVENING.

SHOWERS AND THUNDERSTORMS ARE BECOMING MORE NUMEROUS THIS
AFTERNOON AS AN UPPER LEVEL SHORTWAVE ROTATES THROUGH WESTERN NEW
YORK AND THE LITTLE BIT OF HEATING THAT RESULTED WHEN CLOUDS
THINNED JUST ENOUGH TO ALLOW FOR A FEW HINTS AT SUNSHINE. MOIST
MORNING SOUNDINGS CONTINUE TO SHOW PWAT VALUES AROUND 1.5 INCHES.
THUNDERSTORMS ARE VERY SLOW MOVING AND IN SOME CASES NEARLY
STATIONARY ALONG PRE- EXISTING BOUNDARIES. RAINFALL AMOUNTS
EXCEEDING AN INCH IN LESS THAN AN HOUR HAVE ALREADY BEEN REPORTED
WITH SOME OF THESE CELLS AND LOCALLY HIGHER AMOUNTS ARE POSSIBLE.
RAIN AMOUNTS IN EXCESS OF TWO INCHES WOULD BE A CONCERN PRETTY
MUCH ANYWHERE...URBAN AREAS...AREA CREEKS...AND THOSE AREAS WITH
RECENT RAINS VULNERABLE TO LESSER RAINFALL AMOUNTS.

AN UPPER TROUGH STALLS FROM SOUTHERN QUEBEC TO THE OHIO VALLEY THROUGH
THE FIRST PART OF THE WEEKEND MAINTAINING THE UNSETTLED CONDITIONS
OVER THE REGION. SHOWER/TSTM ACTIVITY WILL DECREASE OVERNIGHT WITH
THE ACTIVITY BECOMING MORE SCATTERED IN NATURE. THEN WITH DAYTIME
HEATING THE CHANCE FOR CONVECTION AGAIN INCREASES SATURDAY
AFTERNOON. THIS AGAIN HEIGHTENS THE FLOOD POTENTIAL DURING THE
DAY... ESPECIALLY GIVEN THE MOIST SOIL CONDITIONS AND BRIEFLY
INTENSE RAINFALL RATES.

OVERNIGHT LOWS SHOULD DROP INTO THE UPPER 50S TO LOWER 60S WITH PATCHY
FOG IS LIKELY. THOSE AREAS THAT DO SEE SOME CLEARING IN THE CLOUD
COVER WOULD SEE FAIRLY DENSE FOG DEVELOP.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A FULL LATITUDE TROUGH IS FORECAST TO REMAIN IN PLACE FROM SOUTHERN
QUEBEC TO THE TENNESSEE VALLEY THROUGH THIS PERIOD. AGAIN WILL
INDICATE HIGHER POPS DURING THE AFTERNOON WHEN DAYTIME HEATING
WILL LEAD TO A BETTER CHANCE FOR A FEW THUNDERSTORMS. ALL OF THESE
FACTORS COULD LEAD TO A POTENTIAL FOR MORE FLOODING
ISSUES.

ABUNDANT CLOUD COVER AND SHOWER ACTIVITY ALONG WITH SLIGHTLY COOLER
AIR ALOFT DUE TO THE PRESENCE OF THE UPPER LEVEL TROUGH WILL HELP
KEEP TEMPERATURES SLIGHTLY BELOW AVERAGE DURING THIS PERIOD.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A DEEP UPPER LEVEL TROUGH EXTENDING FROM JAMES BAY ACROSS THE GREAT
LAKES DOWN TO THE CENTRAL GULF COAST WILL GRADUALLY RETROGRADE WEST
TO THE MISSISSIPPI VALLEY AS THE BERMUDA HIGH REASSERTS IT/S
DOMINANCE OVER THE WESTERN ATLANTIC. THE PRESENCE OF A DEEP LAYERED
SOUTHERLY FLOW AND AN ABUNDANT SUPPLY OF LOW LEVEL MOISTURE
WILL KEEP WESTERN AND NORTH CENTRAL NEW YORK IN A FAVORABLE POSITION
FOR UNSETTLED WEATHER THROUGH MUCH OF THE UPCOMING WEEK. THE BULK OF
PRECIPITATION WILL BE IN THE FORM OF DIURNALLY DRIVEN CONVECTION
WITH SHOWERS AND THUNDERSTORMS BREAKING OUT IN THE AFTERNOON AND
EVENING HOURS EACH DAY.

TEMPERATURES DURING THE PERIOD WILL SHOW A SLOW MODERATING TREND AS
THE UPPER LEVEL TROUGH SLIDES WEST AND SOMEWHAT WARMER AIR OVER THE
EAST COAST PUSHES BACK INTO THE LOWER GREAT LAKES.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAINLY MVFR CONDITIONS PERSIST ACROSS THE REGION ALTHOUGH SCT
SHOWERS/THUNDERSTORMS ARE PRODUCING LOCALLY IFR CIGS/VSBYS. THIS
SLOW MOVING ACTIVITY WILL PERSIST THROUGH THE EVENING... GRADUALLY
WEAKENING OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.

ABUNDANT MOISTURE IS EXPECTED TO PERSIST ACROSS THE REGION THROUGH
THE TAF PERIOD. TONIGHT...ANY CLEARING WILL RESULT IN SOME FAIRLY
DENSE GROUND FOG.

OUTLOOK...
SATURDAY THROUGH TUESDAY...PREDOMINANTLY VFR. SCATTERED MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS WITH ASSOCIATED BRIEF
MVFR/IFR.

&&

.MARINE...
A TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE EASTER GREAT
LAKES THROUGH THE WEEKEND. WHILE WINDS/WAVES WILL GENERALLY BE
BELOW SCA... SCATTERED THUNDERSTORMS COULD RESULT IN LOCALLY
HIGHER WINDS/GUSTS AND WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NYZ006>008.
     FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ001>005-
     010>014-019>021-085.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN
SHORT TERM...TJP
LONG TERM...TJP/WOOD
AVIATION...LEVAN
MARINE...LEVAN
Hazardous weather outlook, Jun 28, 4:06 AM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
506 AM EDT FRI JUN 28 2013

NYZ006>008-290915-
OSWEGO-JEFFERSON-LEWIS-
506 AM EDT FRI JUN 28 2013

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE
SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM
PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019>021-085-290915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
506 AM EDT FRI JUN 28 2013

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS SATURDAY THROUGH AT LEAST TUESDAY. THESE
SHOWERS WILL ADD MORE MOISTURE TO SOILS ALREADY SATURATED FROM
PREVIOUS RAINFALL. THIS COULD EXTEND THE RISK FOR MINOR FLOODING
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
506 AM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 28, 9:08 AM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1008 AM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      ELLICOTT ESTATES        42.38N  79.43W
06/28/2013                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED BEAR LAKE RD... RANSOM RD... RT
            380... BURR RD... ELLICOTT RD... AND RANSOM RD.

&&

EVENT NUMBER BUF1300200

AR
Special weather statement, Jun 28, 9:34 AM EST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1034 AM EDT FRI JUN 28 2013

NYZ019-020-281545-
CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN
1034 AM EDT FRI JUN 28 2013

...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO IMPACT CHAUTAUQUA AND CATTARAUGUS COUNTIES THIS
MORNING...

AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
TO THE EAST ACROSS CHAUTAUQUA AND INTO CATTARAUGUS COUNTIES THIS
MORNING. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE
POSSIBLE WITH THE STRONGEST OF THESE STORMS. THIS COULD LEAD TO
POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS AREA ROADWAYS. IF
TRAVELING ACROSS THIS REGION BE CAREFUL AND BE PREPARED FOR
RAPIDLY CHANGE CONDITIONS. IF YOU ENCOUNTER FLOODING TURN AROUND
AND DON'T ATTEMPT DRIVE ACROSS THE FLOODED ROAD.

A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING.

REYNOLDS
Special weather statement, Jun 28, 12:30 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
130 PM EDT FRI JUN 28 2013

NYZ001>003-011-013-014-281830-
NIAGARA-ORLEANS-MONROE-GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BATAVIA...GENESEO...CANANDAIGUA
130 PM EDT FRI JUN 28 2013

...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND IMPACT NIAGARA, ORLEANS, MONROE, GENESEE,
LIVINGSTON AND ONTARIO COUNTIES THIS AFTERNOON...

SHOWERS HAVE BEGUN TO INCREASE IN COVERAGE ALONG A NEARLY
STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS AFTERNOON.
RAINFALL RATES OF AN INCH OR MORE PER HOUR WILL BE POSSIBLE. THIS
COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS
AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE
PREPARED FOR RAPIDLY CHANGE WEATHER CONDITIONS. IF YOU ENCOUNTER
ANY FLOODING TURN AROUND AND DON'T ATTEMPT TO DRIVE ACROSS ANY
FLOODED ROADWAYS.

A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING.

REYNOLDS
Special weather statement, Jun 28, 12:34 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
134 PM EDT FRI JUN 28 2013

NYZ001>003-011-013-014-281830-
NIAGARA-ORLEANS-MONROE-GENESEE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
BATAVIA...GENESEO...CANANDAIGUA
134 PM EDT FRI JUN 28 2013

...SLOW MOVING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND IMPACT NIAGARA, ORLEANS, MONROE, GENESEE,
LIVINGSTON AND ONTARIO COUNTIES THIS AFTERNOON...

SHOWERS HAVE BEGUN TO INCREASE IN COVERAGE ALONG A NEARLY
STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS AFTERNOON.
RAINFALL RATES OF AN INCH OR MORE PER HOUR WILL BE POSSIBLE. THIS
COULD LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ACROSS
AREA ROADWAYS. IF TRAVELING ACROSS THIS REGION BE CAREFUL AND BE
PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF YOU ENCOUNTER
ANY FLOODING TURN AROUND AND DON'T ATTEMPT TO DRIVE ACROSS ANY
FLOODED ROADWAYS.

A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING.

REYNOLDS
Special weather statement, Jun 28, 1:36 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
236 PM EDT FRI JUN 28 2013

NYZ003-013-014-282000-
MONROE-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...GENESEO...CANANDAIGUA
236 PM EDT FRI JUN 28 2013

...SLOW MOVING MODERATE TO HEAVY SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS WILL CONTINUE TO DEVELOP AND IMPACT SOUTHERN MONROE,
NORTHERN LIVINGSTON AND WESTERN ONTARIO COUNTIES THROUGH MID
AFTERNOON...

WIDESPREAD MODERATE TO HEAVY SHOWERS WILL CONTINUE TO FIRE ON A
NEARLY STATIONARY BOUNDARY STRETCHING ACROSS THE REGION THIS
AFTERNOON. RAINFALL RATES COULD EXCEED AN INCH OR MORE PER HOUR AT
TIMES. THIS COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW LYING
AREAS...AS WELL AS PONDING OF WATER ON AREA ROADWAYS. IF
TRAVELING IN THIS REGION...USE CAUTION AND BE PREPARED FOR
RAPIDLY CHANGING WEATHER CONDITIONS. IF YOU ENCOUNTER ANY FLOODING
TURN AROUND...DON'T DROWN. DO NOT ATTEMPT TO DRIVE ACROSS ANY
FLOODED ROADWAYS.

A FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING ACROSS
THE ENTIRE AREA.

JAM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Niagara

When
June 28, 2:00 PM EST to 5:00 PM EST
Where
Niagara County, 2.43 mi WNW of Lockport to 1.29 mi N of Hodge Station
Cause
Heavy Rain
Property damage
$800,000
Reported by
Law Enforcement
Coordinates
43.189, -78.740

Flood, Erie

When
June 28, 3:40 PM EST to 6:00 PM EST
Where
Erie County, 0.67 mi N of Kenmore to 1.95 mi WNW of Willow Ridge Estates
Cause
Heavy Rain
Property damage
$150,000
Reported by
Law Enforcement
Coordinates
42.980, -78.831

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 464413, 464419.